医師の一分

アクセスカウンタ

zoom RSS アセトアミノフェンを服用すると喘息を起こしやすくなる

<<   作成日時 : 2010/08/22 23:36   >>

なるほど(納得、参考になった、ヘー) ブログ気持玉 1 / トラックバック 0 / コメント 1

 1ヶ月に1回でもアセトアミノフェンを使う10代の子どもは2倍以上も喘息症状になりやすい。さらに頻回に使用すると、湿疹や鼻炎になりやすい。50ヶ国32万人以上の13-14才の子どもの国際的研究の結果が報告された。
 アセトアミノフェンは風邪薬・鎮痛剤としてタイルノールという名前で市販されている。アスピリンやイブプロフェンは発作を誘発する可能性があるので喘息の子どもには使うべきでない。
 アセトアミノフェンが実際に喘息を起こすと証明されたわけではないが、全身の炎症作用に影響を及ぼして結果的にアレルギー反応を強く起こすと考えられる。

----------------------------------------------------
Risks: A Warning on Asthma and Acetaminophen
By RONI CARYN RABIN
Published: August 16, 2010
http://www.nytimes.com/2010/08/17/health/research/17risk.html

Young teenagers who use acetaminophen even once a month develop asthma symptoms more than twice as often as those who never take it, a large international study has found. And frequent users also had more eczema and eye and sinus irritation.

Other studies have linked acetaminophen (often sold as Tylenol and in other over-the-counter remedies for pain, colds, fever and allergies) with an increased risk of asthma. But the new study’s authors cautioned that the findings did not mean children should stop using it.

“Acetaminophen remains the preferred drug to relieve pain and fever in children,” said the study’s lead author, Dr. Richard W. Beasley, a professor of medicine at the Medical Research Institute of New Zealand. He noted that aspirin and ibuprofen should not be used in children with asthma, since they can bring on an attack.

Although the study does not prove that acetaminophen actually causes asthma, the authors speculated that the drug might have systemic inflammatory effects and result in greater allergic immune response.

The report, from the International Study of Asthma and Allergies in Childhood, or Isaac, was based on data from more than 322,000 children age 13 and 14 from 50 countries.

----------------------------------------------------
画像Am J Respir Crit Care Med. 2010 Aug 13. [Epub ahead of print]

Acetaminophen Use and Risk of Asthma, Rhinoconjunctivitis and Eczema in Adolescents: ISAAC Phase Three.

Beasley RW, Clayton TO, Crane J, Lai CK, Montefort SR, von Mutius E, Stewart AW; the ISAAC Phase Three Study Group.

Medical Research Institute of New Zealand, Wellington, New Zealand.
Abstract

RATIONALE: There is epidemiological evidence that the use of acetaminophen may increase the risk of developing asthma.

OBJECTIVE: To investigate the risk of asthma and other allergic disorders associated with the current use of acetaminophen in 13 to 14 year old children in different populations worldwide.

METHODS: As part of the International Study of Asthma and Allergies in Childhood (ISAAC) Phase Three, 13 to 14 year old children completed written and video questionnaires, obtaining data on current symptoms of asthma, rhinoconjunctivitis and eczema, and a written environmental questionnaire obtaining data on putative risk factors including acetaminophen use in the past 12 months.

MEASUREMENTS: The primary outcome measure was the odds ratio (OR) of current asthma symptoms associated with acetaminophen use calculated by logistic regression.

MAIN RESULTS: A total of 322,959 adolescent children from 113 centres in 50 countries participated. In the multivariate analyses the recent use of acetaminophen was associated with an exposure-dependent increased risk of current asthma symptoms [OR 1.43 (95% CI 1.33 to 1.53) and 2.51 (95% CI 2.33 to 2.70) for medium and high versus no use respectively]. Acetaminophen use was also associated with an exposure-dependent increased risk of current symptoms of rhinoconjunctivitis and eczema.

CONCLUSIONS: Acetaminophen use may represent an important risk factor for the development and/or maintenance of asthma, rhinoconjunctivitis and eczema in adolescent children.

PMID: 20709817 [PubMed - as supplied by publisher]

テーマ

関連テーマ 一覧


月別リンク

ブログ気持玉

クリックして気持ちを伝えよう!
ログインしてクリックすれば、自分のブログへのリンクが付きます。
→ログインへ
気持玉数 : 1
なるほど(納得、参考になった、ヘー)

トラックバック(0件)

タイトル (本文) ブログ名/日時

トラックバック用URL help


自分のブログにトラックバック記事作成(会員用) help

タイトル
本 文

コメント(1件)

内 容 ニックネーム/日時
こんにちわ!
大変参考になりました。ありがとうございました。
手のひら先生
2010/08/23 17:10

コメントする help

ニックネーム
本 文
アセトアミノフェンを服用すると喘息を起こしやすくなる 医師の一分/BIGLOBEウェブリブログ
文字サイズ:       閉じる